Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 31, Number 138
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Multi-level adaptive solutions to boundary-value problems
Achi Brandt PDF
Math. Comp. 31 (1977), 333-390
Primal hybrid finite element methods for $2$nd order elliptic equations
P.-A. Raviart and J. M. Thomas PDF
Math. Comp. 31 (1977), 391-413
Interior maximum norm estimates for finite element methods
A. H. Schatz and L. B. Wahlbin PDF
Math. Comp. 31 (1977), 414-442
Application of method of collocation on lines for solving nonlinear hyperbolic problems
E. N. Houstis PDF
Math. Comp. 31 (1977), 443-456
Uniform convergence of Galerkin’s method for splines on highly nonuniform meshes
Frank Natterer PDF
Math. Comp. 31 (1977), 457-468
On a boundary extrapolation theorem by Kreiss
Moshe Goldberg PDF
Math. Comp. 31 (1977), 469-477
Existence of a solution to the discrete Theodorsen equation for conformal mappings
Martin H. Gutknecht PDF
Math. Comp. 31 (1977), 478-480
Computations of the Hill functions of higher order
A. J. Jerri PDF
Math. Comp. 31 (1977), 481-484
Comparison of algorithms for multivariate rational approximation
Jackson N. Henry PDF
Math. Comp. 31 (1977), 485-494
Estimates of the speed of convergence of continued fraction expansions of functions
David A. Field PDF
Math. Comp. 31 (1977), 495-502
A continued fraction expansion for a generalization of Dawson’s integral
D. Dijkstra PDF
Math. Comp. 31 (1977), 503-510
Some classes of generating functions for the Laguerre and Hermite polynomials
M. E. Cohen PDF
Math. Comp. 31 (1977), 511-518
On congruences related to the first case of Fermat’s last theorem
Wells Johnson PDF
Math. Comp. 31 (1977), 519-526
On projective representations of finite wreath products
John R. Durbin and K. Bolling Farmer PDF
Math. Comp. 31 (1977), 527-535
On maximal finite irreducible subgroups of $\textrm {GL}(n, \textbf {Z})$. I. The five and seven dimensional cases
Wilhelm Plesken and Michael Pohst PDF
Math. Comp. 31 (1977), 536-551
On maximal finite irreducible subgroups of $\textrm {GL}(n, \textbf {Z})$. II. The six dimensional case
Wilhelm Plesken and Michael Pohst PDF
Math. Comp. 31 (1977), 552-573
The orders of the known simple groups as far as one trillion
Craig Cato PDF
Math. Comp. 31 (1977), 574-577
Certain pure cubic fields with class-number one
H. C. Williams PDF
Math. Comp. 31 (1977), 578-580
Numbers generated by the reciprocal of $e^{x}-x-1$
F. T. Howard PDF
Math. Comp. 31 (1977), 581-598
Prime factors of cyclotomic class numbers
D. H. Lehmer PDF
Math. Comp. 31 (1977), 599-607
Quasi-amicable numbers
Peter Hagis and Graham Lord PDF
Math. Comp. 31 (1977), 608-611
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 612-613
Errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Superintendent of Documents, U. S. Government Printing Office, Washington, D. C., 1964) by Milton Abramowitz and Irene A. Stegun
Jackson B. Lackey and Henry C. Thatcher PDF
Math. Comp. 31 (1977), 614
Table Errata
Math. Comp. 31 (1977), 614-616
Errata: The elliptic functions as they should be: an account, with applications, of the functions in a new canonical form (Galloway and Porter, Cambridge, 1958) by Albert Eagle
Ove Skovgaard PDF
Math. Comp. 31 (1977), 614-615
Errata: Table of integrals, series and products,, English translation of the fourth Russian edition (Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Alistair R. Carr PDF
Math. Comp. 31 (1977), 614
Table errata: Tables of integral transforms, Vol. II (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
Alistair R. Carr PDF
Math. Comp. 31 (1977), 614
Errata: “Density bounds for the sum of divisors function” (Math. Comp. 26 (1972), 773–777) by C. R. Wall, P. L. Crews and D. B. Johnson
Seppo Pajunen PDF
Math. Comp. 31 (1977), 616
Math. Comp. 31 (1977), 617